# SDR YENA20160822747

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N351JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000549
- Aircraft time: 12,380 hours, 8,058 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, AFTER GEAR RETRACTION, CREW RECEIVED A LG WOW SYS FAIL EICAS MESSAGE. EMERGENCY DECLARED, DECISION WAS MADE TO RETURN TO DEPARTURE. ACFT LANDED UNEVENTFULLY.  AFTER TROUBLESHOOTING FOUND THAT THE NLG STRUT SEAL FAILED.  R & R NLG STRUT SEALS.
